# SDR CA991007067

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 76
- Engine: Lyc O360A1G
- Propeller: Hartzl HCM2YR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: EVE4001S1
- Condition: Damaged
- Location: Mlg
- Part time: 4,330 hours
- Component: Prestolite, HYH5001
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

(CAN) GEAR WOULD NOT EXTEND TO DOWN AND LOCKED WHEN SELECTED.  HAD TO USE EMERGENCY EXTENSION.   UPON INVESTIGATION, HYDRAULIC POWER PACK ELECTRIC MOTOR ARMATURE WAS FOUND DAMAGED.
